# SDR CALA2012042000281

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 64,623 hours, 6,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 1L INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY AT POSITION 1L AND SECURED SAFETY SEAL, OK TO CONTINUE, OPS CHECKS NORMAL.
